Contact

   Tel.:

  • +40-(0)232- 213737 int 123

   E-mail:

   Adresa:

Catedra de Matematică şi Informatică
Universitatea Tehnică "Gh. Asachi" Iaşi
Blvd. Carol I, nr. 11, Iaşi, 700506
Romania






  • A. Vieru, On null controllability of linear systems in Banach spaces, Systems Control Lett. 54 (2005), no. 4, 331–337. MR 2123706 (ISI)

  • A. Vieru, On the minimum energy problem for linear systems, J. Anal. Appl. 5 (2007), no. 1, 27–40. MR 2297081

  • A. Vieru, On the minimum energy problem for linear systems in Hilbert spaces, in Applied Analysis and Differential Equations, O. Carjă and I. I. Vrabie (eds.), World Sci. Publ., Hackensack, New Jersey (2007), 343–350. MR 2349053

  • A. Vieru, Results on the minimum energy problem, An. Univ. Vest Timiş. Ser. Mat.-Inform. 45 (2007), no. 2, 243–249. MR 2978042

  • O. Carjă, A. Lazu, Regularity of the minimal time function for the heat equation, An. Stiint. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 55 (2009), no. 2, 355–364. MR 2562253 (ISI)

  • O. Carjă, A. Lazu, Lyapunov pairs for continuous perturbations of nonlinear evolutions, Nonlinear Anal.71 (2009), no. 3-4, 1012–1018. (ISI)

  • O. Carjă, A. Lazu, On the minimal time null controllability of the heat equation, Discrete Contin. Dyn. Syst. 2009, Dynamical Systems, Differential Equations and Applications. 7th AIMS Conference, suppl., 143–150. MR 2641390

  • O. Carjă, A. Lazu, Lyapunov pairs for semilinear evolutions, International Journal of Qualitative Theory of Differential Equations and Applications, Vol. 3, No.1 (2009) 60–65.

  • A. I. Lazu, On the regularity of the state constrained minimal time function, An. Stiint. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 57 (2011), suppl. 1, 151–160. MR 2933576 (ISI)

  • A. I. Lazu, V. Postolache, Approximate weak invariance for semilinear differential inclusions in Banach spaces, Cent. Eur. J. Math. 9 (2011), no. 5, 1143–1155. MR 2824453 (ISI)

  • O. Carjă, A. Lazu, Lower semi-continuity of the solution set for semilinear differential inclusions, J. Math. Anal. Appl. 385 (2012), no. 2, 865–873. (ISI) MR 2834859

  • O. Carjă, A. Lazu, Approximate weak invariance for differential inclusions in Banach spaces, J. Dyn. Control Syst. 18 (2012), no. 2, 215–227. MR 2914416 (ISI)

  • O. Carjă, A. Lazu, On the regularity of the solution map for differential inclusions, Dynam. Systems Appl. 21 (2012), no. 2–3, 457–465. MR 2918391 (ISI)

  • O. Carjă, A. Lazu, Existence of global solutions to differential inclusions; a priori bounds, Math. Bohem. 137 (2012), no. 2, 195–200. MR 2978265

  • A. I. Lazu, V, Postolache, Necessary and sufficient conditions for approximate strong invariance for semilinear differential inclusions, Quaestiones Mathematicae 36 (2013), 1–13. (ISI)

  • T. Donchev, A. I. Lazu, A. Nosheen, One-sided Perron Differential Inclusions, Set-Valued Var. Anal. (2013) 21, 283–296. (ISI) i

  • I. Căpraru, A. I. Lazu, Near viability for fully nonlinear differential inclusions, Central European Journal of Mathematics 12 (10), 1447–1459, 2014 . (ISI)

  • O. Carjă, A. I. Lazu, How mild can slow controls be?, Mathematics of Control, Signals, and Systems 26 (2014), no. 4, 547–562. (ISI)

  • O. Carjă, A. I. Lazu, Estimates of slow controls, European Scientific Journal, 2014, May 2014/Special Edition, pp. 172–176.

  • O. Carjă, A. I. Lazu, On the continuity of the state constrained minimal time function, Electronic Journal of Qualitative Theory of Differential Equations, 2014, No. 48, 1–16. (ISI)

  • T. Donchev, D. Kolev, A. Lazu, A. Nosheen, M. Rafaqat, A. Zeinev, Caratheodory differential equations on cones, International Journal of Pure and Applied Mathematics 98 (1), 129–143, 2015.

  • R. Ahmed, T. Donchev, A.I. Lazu, A. Nosheen, M. Rafaqat, On the solution set of multivalued fuzzy fractional systems, International Journal of Pure and Applied Mathematics 109 (1), 49–66, 2016.

  • O. Carjă, T. Donchev, A. I. Lazu, Generalized Solutions of Semilinear Evolution Inclusions, SIAM J. Optim., 26(2), 1365–1378, 2016. (ISI)